MathSciNet Relay Station
MathSciNet bibliographic data
MR2073303 (2005d:30025) 30C62 (30G20)
Li, Zhong; Wu, Shengjian; Zhou, Zemin An extremal problem of quasiconformal mappings. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3283–3288 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement